Title: The Use of Dimensional and Similarity Analyses in the Propagation of Uncertainties. A Physical Example.
Authors: MIRA JoseBOLADO RicardoSOLANA Pablo
Citation: Journal of Computational and Graphical Statistics vol. 13 no. 2 p. 467-486
Publication Year: 2004
JRC N°: JRC27651
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC27651
Type: Articles in periodicals and books
Abstract: Abstract not available
JRC Directorate:Energy, Transport and Climate

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.